# SDR QXEA2019120900448

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 13,370 hours, 14,527 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19190AB08
- Part serial: C19190001180
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 29,831 hours, 31,935 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL "AVIONICS" CAUTION LIGHT ILLUMINATED, ALSO PFD2 MON FAIL ED MESSAGE. ABORTED TAKEOFF RETURNED TO GATE. REMOVED FROM SERVICE. REMOVED & REPLACED #2 PFD IAW MTC 6316104. PERFORMED LLM RTS TEST IAW MTC 6316104. AIRCRAFT REMAINS CAT III QUALIFIED. COCKPIT PLACARD REMAINS CAT III. RETURNED TO SERVICE.
